# SDR SIMA20220325009

- Difficulty date: March 25, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17002056008
- Condition: Gouged
- Location: Seat Track Fr 56
- Component: Seat Track, Lat
- Component part number: 17002056008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER SEAT TRACK IS GOUGED AT FRAME 56 (MAJOR REPAIR)-C/A-COMPLETED SEAT TRACK SPLICE REPAIR AND INSTALLED 3 EA SPLICES ON RH UPPER SEAT TRACK AT FR 56 IAW EMB 175 SRM 53-00-10RE01
